# SDR SWAA2017080115410

- Difficulty date: July 26, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 45,907 hours, 26,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65C27095
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1673 FAILED CAPACITY CHECK.  R&R BATTERY PACK PER MM.
